Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients

K Farahmand, A Grigorash

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages554-563
    JournalJournal of Mathematical Analysis and Applications
    Volume262
    Issue number2
    Publication statusPublished - Oct 2001

    Cite this

    Farahmand, K., & Grigorash, A. (2001). Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients. 262(2), 554-563.
    Farahmand, K ; Grigorash, A. / Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients. 2001 ; Vol. 262, No. 2. pp. 554-563.
    @article{0e337dca6d48402dbe1a0a9ed7cdb56c,
    title = "Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients",
    author = "K Farahmand and A Grigorash",
    year = "2001",
    month = "10",
    language = "English",
    volume = "262",
    pages = "554--563",
    number = "2",

    }

    Farahmand, K & Grigorash, A 2001, 'Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients', vol. 262, no. 2, pp. 554-563.

    Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients. / Farahmand, K; Grigorash, A.

    Vol. 262, No. 2, 10.2001, p. 554-563.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients

    AU - Farahmand, K

    AU - Grigorash, A

    PY - 2001/10

    Y1 - 2001/10

    UR - http://www.idealibrary.com/links/doi/10.1006/jmaa.2001.7554

    M3 - Article

    VL - 262

    SP - 554

    EP - 563

    IS - 2

    ER -